No Cover Image

Journal article 842 views

On an Integral Related to the Burr XII Distribution

Alan Watkins Orcid Logo

Communications in Statistics - Theory and Methods, Volume: 40, Issue: 21

Swansea University Author: Alan Watkins Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Communications in Statistics - Theory and Methods
ISSN: 0361-0926 1532-415X
Published: 2011
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Medicine, Health and Life Sciences
Issue: 21
End Page: 3779